Loading, please wait...

Junior Strength Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - Grape - 24ct - Up&Up™

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Children's Ibuprofen Chewable Tablets, 100 mg, Grape Flavor, is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families. No dosing container or water is needed. GoodSense Children's Ibuprofen Chewable Tablets, 100 mg is a nonsteroidal anti-inflammatory drug that temporarily reduces fever and provides relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • MADE FOR CHILDREN: GoodSense Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten free and preservative free.
  • LASTS UP TO 8 HOURS: GoodSense Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Grape flavor is a child-pleasing favorite to help the medicine go down.
  • PAIN RELIEVER/FEVER REDUCER: GoodSense Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

Specifications

Suggested Age: 2 Years and Up

Health Facts: Aspirin-Free

Active Ingredient Strength Value: 100 Milligrams

Product Warning: Contains ibuprofen

Product Form: Chewable

Primary Active Ingredient: Ibuprofen

Package Quantity: 24

TCIN: 14502617
UPC: 370030622429
Item Number (DPCI): 094-01-0279
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Children’s Motrin active ingredient. GoodSense Children’s Ibuprofen Chewable Tablets, 100 mg, Grape Flavor, active ingredient is ibuprofen 100 mg, a pain reliever and fever reducer for children ages 2 to 11. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 25 reviews
100% would recommend
10 recommendations
value: 4.2 out of 5
quality: 5 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.